×

zbMATH — the first resource for mathematics

On the estimates of the upper and lower bounds of Ramanujan primes. (English) Zbl 1343.11008
Summary: For \(n\geq 1\), the \(n\)th Ramanujan prime is defined as the least positive integer \(R_{n}\) such that for all \(x\geq R_{n}\), the interval \((\frac{x}{2}, x]\) has at least \(n\) primes. Let \(p_{i}\) be the \(i\)th prime and \(R_{n}=p_{s}\). Sondow, Laishram, and other scholars gave a series of upper bounds of \(s\). In this paper we establish several results giving estimates of upper and lower bounds of Ramanujan primes. Using these estimates, we discuss a conjecture on Ramanujan primes of Sondow-Nicholson-Noe [J. Sondow et al., J. Integer Seq. 14, No. 6, Article 11.6.2, 11 p. (2011; Zbl 1229.11014)] and prove that if \(n>10^{300}\), then \(\pi (R_{mn})\leq m\pi (R_{n})\) for \(m\geq 1\).

MSC:
11A41 Primes
11N05 Distribution of primes
Software:
OEIS
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amersi, N., Beckwith, O., Miller, S.J., Ronan, R., Sondow, J.: Generalized, Ramanujan primes. In: Combinatorial and Additive Number Theory (CANT 2011 and 2012). Springer Proceedings in Mathematics & Statistics, vol. 101, pp. 1-13. Springer, Berlin (2014) · Zbl 1358.11095
[2] Axler, C.: Über die Primzahl-Zählfunktion, die n-te Primzahl und verallgemeinerte Ramanujan-Primzahlen, Ph.D. thesis, 2013 (in German). http://docserv.uni-duesseldorf.de/servlets/DerivateServlet/Derivate-28284/pdfa-1b · Zbl 1230.11011
[3] Axler, C.: On generalized Ramanujan primes, preprint (2014). http://arxiv.org/abs/1401.7179
[4] Dusart, P.: Autour de la fonction qui compte le nombre de nombres premiers. Thèse, Université de Limoges, 172 pp (1998)
[5] Dusart, P.: Estimates of some functions over primes without R. H, preprint (2010). http://arxiv.org/abs/1002.0442
[6] Laishram, S, On a conjecture on Ramanujan primes, Int. J. Number Theory, 6, 1869-1873, (2010) · Zbl 1230.11011
[7] Paksoy, M.B.: Derived Ramanujan Primes: \(R_{N}^{′ }\), preprint (2012). http://arxiv.org/abs/1210.6991
[8] Ramanujan, S, A proof of bertrand’s postulate, J. Indian Math. Soc., 11, 181-182, (1919)
[9] Shevelev, V.: Ramanujan and Labos primes, their generalizations and classifications of primes. J. Integer Seq. 15 (2012). Article 12.5.4 · Zbl 1285.11115
[10] Shevelev, V., Greathouse IV, C.R., Moses, P.J.C.: On intervals \((kn, (k+1)n)\) containing a prime for all \(n{{\>}}1\). J. Integer Seq. 16 (2013). Article 13.7.3 · Zbl 1292.11017
[11] Sloane, N.J.A.: The On-Line Encyclopedia of Integer Sequences (2011). Published electronically at http://oeis.org · Zbl 1274.11001
[12] Sondow, J.: Sequence A104272: Ramanujan primes (2005). In: Sloane, N.J.A. (ed.) The On-Line Encyclopedia of Integer Sequences. http://www.research.att.com/njas/sequences/A104272
[13] Sondow, J.: Ramanujan prime. In: Weisstein, E.W. (ed.) From MathWorld. A Wolfram Web Resource. http://mathworld.wolfram.com/RamanujanPrime.html · Zbl 1229.11013
[14] Sondow, J, Ramanujan primes and bertrand’s postulate, Am. Math. Mon., 116, 630-635, (2009) · Zbl 1229.11013
[15] Sondow, J., Nicholson, J.W., Noe, T.D.: Ramanujan primes: bounds, runs, twins, and gaps. J. Integer Seq. 14 (2011). Article 11.6.2 · Zbl 1229.11014
[16] Srinivasan, A.: An upper bound for Ramanujan primes. Integers 14 (2014). \(♯ \)A19 · Zbl 1295.11008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.